# SDR ASAA2017052920881

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,177 hours, 9,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL,  LEFT PACK LIGHT ON. GOES OUT ON MASTER CAUTION RESET.  ACFT GROUNDED. CHECKED AND COMPLIED WITH AMM TASK 21-61-00-700-806-002.  PACK/TEMP CONTROLLER BITE TEST. RESET NR 1 CONTROLLER, OPS CHECKED GOOD, OK TO CONTINUE IN SERVICE.
